# SDR AT0100204

- Difficulty date: June 4, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAL DEPRESSOR CRACKED AT FORWARD C-1 DOORWAY.  FABRICATED REPAIR AND DOUBLER IAW DC9 SRM 53-10 FIG 817.
